# SDR ASAA2023021641998

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 59,189 hours, 17,635 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Damaged
- Location: Rt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING T/C SBCFM 56-7B-72-1074-1 , FOUND STAGE 3 AFT L-HOOK TO BE WORN THROUGH COMPLETELY AT 12 O'CLOCK POSITION ENGINE REMOVED REQUIRED WITH IN 10 CYCLE S/N 896963. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE. TRANSFERRED DEFECT TO SHOP W/O # 1943122.
